# SDR AALA20070686

- Difficulty date: April 14, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201804001
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - EMERGENCY LIGHT AT SEAT ROW 22 MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT ROW 22.  SYSTEM GROUND CHECKED NORMAL OPERATION.
